# SDR USAABB01101

- Difficulty date: October 1, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 1, 4, 9, 13, 18, 23, 26 AND 29 WEAK.  MAINTENANCE REPLACED THE BATTERIES AS A PRECAUTION.  (M)
